Multivariate Iyengar Inequalities for Radial Functions
Here we present a variety of multivariate Iyengar type inequalities for radial functions defined on the shell and ball. Our approach is based on the polar coordinates in, and the related multivariate polar integration formula. Via this method we transfer well-known univariate Iyengar type inequalities and univariate author’s related results into multivariate Iyengar inequalities. See also .
Studies in Computational Intelligence
Anastassiou, G. (2020). Multivariate Iyengar Inequalities for Radial Functions. Studies in Computational Intelligence, 886, 67-89. https://doi.org/10.1007/978-3-030-38636-8_5